Portal › Forums › Cancer Treatments / Symptom Management › Treatment-Related Side Effects › Hair colour using dyes while on Tarceva
This topic contains 1 reply, has 2 voices, and was last updated by catdander forum moderator 1 year, 11 months ago.
Can I dye my hair while on Tarceva. Had hair loss when on carbo/taxol and now have new curly hair while on erlotinib. Would like to go back to my old dyed colour but need advice. My oncologist thinks it should be ok.
There seems to be so pros and cons on the subject but nothing that says defenatively dying hair during cancer treatment is a no no. Here are a couple of reference posts, http://cancergrace.org/topic/hair-dye-during-chemo
Most speak to chemo but the same (pro and con) points could be made for either.
There are less toxic approaches to some colors you might want to look into.
All best with the new color and the new curls. (I loved my husband’s tarceva curls)
You must be logged in to reply to this topic.
Subscribe toGRACE Notes (Free Newsletter)
Mission | Disclaimer